# SDR REXA2012080501235

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N8488D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7488
- Aircraft time: 25,618 hours, 22,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD AFT EMERGENCY LIGHT OVERWING INOPERATIVE.  REMOVED AND REPLACED RIGHT OVERWING EMERGENCY EXIT EXTERIOR LIGHT BULB IAW AMM 33-51-21.  OPS CHECKED GOOD, REMOVED FROM MM02.
